The doctor put me in 10mg of paxil for anxiety and panic disorder. I have been feeling a little weird and noone i know takes it. So my question is does the side effects go away or am i stuck with them?
The side effects will probably subside with continued use of the Paxil. If they become intolerable please consult your doctor as soon as possible. It will take as much as a couple weeks from the time you started the med until the side effects subside and will take up to a month or so to feel the full benefits of this med.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2013 • 1 answer
Posted 7 Jun 2013 • 4 answers
Posted 14 Jul 2014 • 2 answers
Posted 24 Feb 2016 • 5 answers
Posted 1 day 11 hours ago • 3 answers